Numerical Treatment of Integro-Differential Equations with a Certain Maximum Propert.
Numerische Mathematik, Tome 18 (1971), pp. 267-288
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__18_132108,
author = {B. Einarsson},
title = {Numerical {Treatment} of {Integro-Differential} {Equations} with a {Certain} {Maximum} {Propert.}},
journal = {Numerische Mathematik},
pages = {267--288},
year = {1971},
volume = {18},
zbl = {0233.73168},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__18_132108/}
}
B. Einarsson. Numerical Treatment of Integro-Differential Equations with a Certain Maximum Propert.. Numerische Mathematik, Tome 18 (1971), pp. 267-288. http://geodesic.mathdoc.fr/item/NUMA_1971__18_132108/